# SDR AALA202310317358

- Difficulty date: October 27, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N429AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10403
- Aircraft time: 10,197 hours, 2,679 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2902083800000
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INTO HNL DUE TO THE LOSS OF THE GREEN HYDRAULIC SYSTEM IN FLIGHT. THE FLIGHT CREW ACCOMPLISHED A MANUAL GEAR EXTENSION AND LANDED SAFEY AT HNL WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED PYLON HYDRAULIC SYSTEM PRESSURE SSAV LINE PER AMM 29-11-49 AND ACCOMOPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
